2 doctors weighed in:

Bleeding after sex (but vigorous), and now have thick, mucousy dark brown discharge following taking Plan B 6 days ago. Possible infection?

2 doctors weighed in
Dr. John Leander Po
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: See your doctor

Your question is very important ; the answer relies on specific information that makes this venue inadequate to provide you with a meaningful answer. Visit your gynecologist, primary care doctor, or urgent care to answer your question.

In brief: See your doctor

Your question is very important ; the answer relies on specific information that makes this venue inadequate to provide you with a meaningful answer. Visit your gynecologist, primary care doctor, or urgent care to answer your question.
Dr. John Leander Po
Dr. John Leander Po
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors